Ӧ�ø���ͳ�� 2015, 31(2) 159-167 DOI:      ISSN: 1001-4268 CN: 31-1256

����Ŀ¼ | ����Ŀ¼ | ������� | �߼�����                                                            [��ӡ��ҳ]   [�ر�]
ѧ������
��չ����
������Ϣ
Supporting info
PDF(491KB)
[HTMLȫ��]
�����[PDF]
�����
�����뷴��
�ѱ����Ƽ�������
�����ҵ����
�������ù�����
����
Email Alert
���Ĺؼ����������
������
����
����ɢģ��
��ʽ��Ȩ.
���������������
PubMed
˫�������ɢģ������ʽ��Ȩ�Ķ���
���
���ϿƼ�ѧԺ������ѧ�о���
ժҪ��

�о���˫�������ɢģ���µ���ʽ��Ȩ�Ķ�������.
��������һ��˫�������ɢ����. Ȼ��ͨ����ȱ任��������ʽ��Ȩ�����е�·������������.
������������۷�����Ito����õ�������ɢģ���µ���ʽ��Ȩ�۸���������һ����΢�ַ���.
ͨ����ֵ���û�΢�ַ��̾Ϳ��Եõ�����ʽ��Ȩ�ļ۸�, ��Ͷ���߲ο�.

�ؼ����� ������   ����   ����ɢģ��   ��ʽ��Ȩ.  
Pricing Asian Options in a Double Stochastic Jump-Diffusion Model
Yang Jianqi
Institute of Computional Mathematics, Hunan University of Science and Engineering
Abstract:

In this paper, the problem of pricing Asian options in double
stochastic jump-diffusion is researched. Firstly a double stochastic jump-diffusion model
is introduced. Secondly the inherently path dependent problem of pricing Asian options can
be eliminated by measure change. In the end the integro-differential equation that the
price of a Asian option must satisfy is given. The equation can be numerically solved and a
referred price can be got for investor.

Keywords:
�ո�����  �޻�����  ����淢������  
DOI:
������Ŀ:

ͨѶ����: ���
���߼��:
����Email:

�ο����ף�
�������������
1��������, ��Ϊ��, �ĵǷ�.Markov�л�����Knight��ȷ�����������Ѻ�Ͷ������о�[J]. Ӧ�ø���ͳ��, 2014,30(4): 353-371

Copyright by Ӧ�ø���ͳ��